Alert archive / Idaho / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 57, NWS Pocatello, ID

December 30, 20116 counties in Idaho

NWS Pocatello, ID issued this severe thunderstorm warning at Dec 30, 2011, 8:36 PM MST for 6 counties in Idaho. It was in force for 39 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 30, 2011, 8:36 PM MST (03:36 UTC)
Expired
Dec 30, 2011, 9:15 PM MST
In force
39 min
Issued by
NWS Pocatello, ID
Area
Storm-based polygon

Counties Bannock County, ID, Bingham County, ID, Blaine County, ID, Cassia County, ID, Minidoka County, ID, Power County, ID

The radar

The Pocatello radar (KSFX), 49 km from the middle of the area, began a volume at 03:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 30, 8:39 PM MSTHIGH SUST WINDS 72Minidoka, IDGENERAL PUBLIC WITH AMATURE WEATHER EQUIPMENT REPORTED SUSTAAINED WINDS OF 56 MPH WITH A MAX GUST OF72.7 MPH AT 839 PM LAST NIGHT
Dec 30, 9:00 PM MSTHIGH SUST WINDS 014 Wnw Rockland, IDPOWER OUTAGE FOR A COUPLE OF HOURS
Dec 30, 9:00 PM MSTHIGH SUST WINDS 06 N Rockland, IDPOWER OUTAGE FOR A COULPE OF HOURS
Dec 30, 9:00 PM MSTHIGH SUST WINDS 08 W American Falls, IDMETAL ROOFS DAMMAGED FROM WINDS
Dec 30, 9:00 PM MSTHIGH SUST WINDS 585 Ssw Pocatello Airport, IDAMATURE WIND EQUIPMENT MEASSURED 58.5 MPH GUST

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Elko, NV (KLKN), launched 00:00Z, 3.6 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Elko, NV at 00:00Z on 2011-12-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Elko, NV at 00:00Z on 2011-12-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3899 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

800 
WUUS55 KPIH 310336
SVRPIH
IDC005-011-013-031-067-077-310415-
/O.NEW.KPIH.SV.W.0057.111231T0336Z-111231T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
836 PM MST FRI DEC 30 2011

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BLAINE COUNTY IN CENTRAL IDAHO...
  NORTHEASTERN CASSIA COUNTY IN SOUTH CENTRAL IDAHO...
  EAST CENTRAL MINIDOKA COUNTY IN SOUTH CENTRAL IDAHO...
  EXTREME NORTHWESTERN BANNOCK COUNTY IN SOUTHEAST IDAHO...
  WESTERN BINGHAM COUNTY IN SOUTHEAST IDAHO...
  THIS INCLUDES THE CITY OF ABERDEEN...
  POWER COUNTY IN SOUTHEAST IDAHO...
  THIS INCLUDES THE CITY OF AMERICAN FALLS...

* UNTIL 915 PM MST

* AT 832 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 33 MILES WEST OF ABERDEEN TO 28 MILES WEST OF NEELEY...OR
  ALONG A LINE EXTENDING FROM 27 MILES NORTH OF RUPERT TO 13 MILES
  EAST OF RUPERT...AND MOVING EAST AT 55 MPH.

* LOCATIONS THAT COULD BE AFFECTED INCLUDE...
   NEELEY AND  AMERICAN FALLS...
   FORT HALL BANNOCK PEAK... STERLING AND  ABERDEEN...
   SPRINGFIELD... FORT HALL BANNOCK CREEK LODGE AND  PINGREE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS TO 60 MPH. 
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS!

STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7.

&&

LAT...LON 4254 11346 4307 11356 4340 11264 4245 11251
TIME...MOT...LOC 0336Z 259DEG 47KT 4300 11341 4264 11334

$$

DMH
2 follow-up statements
325 
WWUS55 KPIH 310356
SVSPIH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
856 PM MST FRI DEC 30 2011

IDC005-011-013-031-067-077-310415-
/O.CON.KPIH.SV.W.0057.000000T0000Z-111231T0415Z/
MINIDOKA ID-BINGHAM ID-POWER ID-CASSIA ID-BANNOCK ID-BLAINE ID-
856 PM MST FRI DEC 30 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM MST
FOR SOUTHEASTERN BLAINE...EXTREME NORTHWESTERN BANNOCK...NORTHEASTERN
CASSIA...POWER...WESTERN BINGHAM AND EAST CENTRAL MINIDOKA
COUNTIES...

AT 850 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 18 MILES WEST OF ABERDEEN TO 12 MILES
WEST OF NEELEY...OR ALONG A LINE EXTENDING FROM 18 MILES WEST OF
ABERDEEN TO 14 MILES SOUTHWEST OF AMERICAN FALLS...MOVING EAST AT 55
MPH.

* LOCATIONS THAT COULD BE AFFECTED INCLUDE...
   ROCKLAND...
   NEELEY... AMERICAN FALLS AND  ABERDEEN...
   FORT HALL BANNOCK PEAK...
   SPRINGFIELD... FORT HALL BANNOCK CREEK LODGE... POCATELLO AIRPORT
  AND  PINGREE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS OVER 65 MPH. 
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS!

STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7.

&&

LAT...LON 4254 11346 4307 11356 4340 11264 4245 11251
TIME...MOT...LOC 0355Z 259DEG 47KT 4305 11308 4269 11301

$$

DMH
540 
WWUS55 KPIH 310410
SVSPIH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
910 PM MST FRI DEC 30 2011

IDC005-011-013-031-067-077-310420-
/O.EXP.KPIH.SV.W.0057.000000T0000Z-111231T0415Z/
MINIDOKA ID-BINGHAM ID-POWER ID-CASSIA ID-BANNOCK ID-BLAINE ID-
910 PM MST FRI DEC 30 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BLAINE...EXTREME
NORTHWESTERN BANNOCK...NORTHEASTERN CASSIA...POWER...WESTERN BINGHAM
AND EAST CENTRAL MINIDOKA COUNTIES WILL EXPIRE AT 915 PM MST...

AT 910 PM MST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED. THEREFORE 
THE WARNING HAS BEEN ALLOWED TO EXPIRE.

* LOCATIONS THAT COULD BE AFFECTED INCLUDE...
   SPRINGFIELD... FORT HALL BANNOCK CREEK LODGE... POCATELLO AIRPORT
  AND  PINGREE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7.

&&

LAT...LON 4254 11346 4307 11356 4340 11264 4245 11251
TIME...MOT...LOC 0410Z 259DEG 47KT 4309 11282 4273 11275

$$

DMH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 30, 5:51 PM MST, 2 hours 45 minutes earlier.

Area forecast discussion, Dec 30, 5:51 PM MST, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
551 PM MST FRI DEC 30 2011

.UPDATE...HAVE ALREADY MADE A FEW MINOR QUICK UPDATES TO FORECAST
FOR TONIGHT. FIRST...WINDS HAVE ALREADY INCREASED TO BE WELL WITHIN
WIND ADVISORY CRITERIA MAINLY FROM KPIH NORTH THROUGH THE SNAKE
PLAIN. THIS DOES NOT BODE WELL FOR THE OVERNIGHT PERIOD WITH THE
POTENTIAL TO REACH VERY CLOSE TO HIGH WIND WARNING. SFC GRADIENT
STILL PROGGED TO REACH BEST AMPLITUDE AFTER MIDNIGHT TONIGHT AND
BEHIND VIGOROUS COLD FRONT. BEST MID LEVEL SUPPORT WILL BE IN
WYOMING BY THEN BUT ENOUGH 700MB WINDS REMAIN TO BE MIXED DOWN TO
KEEP STRONG WINDS GOING OVERNIGHT. PUSHED THE WIND ADVISORY TO AN
EARLIER START IN THE UPPER VALLEY BUT WINDS ALREADY INCREASING TO
VERY CLOSE TO ADVISORY ELVEL AT KPIH. WILL LIKELY JUST LET
ADVISORY MOVE ON AS IS WITHOUT ADDITIONAL CHANGES. AFOREMENTIONED
COLD FRONT MARCHING THROUGH WESTERN IDAHO THIS EVENING AND LINE OF
THUNDERSTORMS ASSOCIATED WITH IT. WITH THE WINDS CURRENTLY
STRENGTHENING THROUGH THE REGION...CONVECTIVELY ENHANCED GUSTS MAY
REACH VERY CLOSE TO SEVERE LIMITS. HAVE ADDED THUNDER TO THE GRIDS
IN THE WESTERN HALF OF THE FORECAST AREA WHERE BEST INSTABILITY
INDICATED BY THE MODELS. OTHERWISE...BROAD AREA OF RAIN ALREADY
OCCURRING IN EASTERN HALF OF FORECAST AREA. MESONET SFC OBS
INDICATE SNOW LEVELS CURRENTLY ABOUT 7000 FEET BUT ONCE FRONT
MOVES THROUGH THOSE WILL STEADILY DROP TO VALLEY FLOORS BY
MORNING. IN ALL...A VERY ACTIVE EVENING ACROSS EASTERN IDAHO. DMH

&&

.PREV DISCUSSION... /ISSUED 235 PM MST FRI DEC 30 2011/

SHORT TERM...A POTENT STORM SYSTEM EMBEDDED IN WESTERLY FLOW OFF
THE PACIFIC WILL MOVE THROUGH SOUTHEAST IDAHO TONIGHT. A SURFACE
COLD FRONT WILL REACH CHALLIS BETWEEN 4 AND 5 PM THIS AFTERNOON
AND CONTINUE THROUGH THE SNAKE PLAIN BY 8 PM. A 14 MB SURFACE
PRESSURE GRADIENT ACROSS SOUTHERN IDAHO AND -18 C/12HR COLD AIR
ADVECTION AT 700MB FAVORS STRONG WINDS WITH THE COLD FRONT WITH
GUSTS UP TO 50 MPH IN THE EASTERN MAGIC VALLEY AND THE UPPER AND
LOWER SNAKE PLAIN. THE STRONGEST WINDS ARE EXPECTED BETWEEN 8 PM
AND MIDNIGHT. IS APPROACHING TEMPERATURES SO FAR THIS AFTERNOON
HAVE BEEN IN THE MIDDLE 30S AROUND 7000 FEET OF ELEVATION AND
ELEVATED SNOW LEVELS. SNOW LEVELS SHOULD FALL QUICKLY BEHIND THE
FRONT TO THE VALLEY FLOORS. MUCH OF THE PRECIPITATION IN THE LOWER
VALLEYS WILL FALL AS RAIN AHEAD OF THE FRONT. MOST OF THE SNAKE
PLAIN WILL BE UNDER ONE INCH...WHILE THE EASTERN BENCH AREAS COULD
BE HIT BY A QUICK 1 TO 2 INCH SNOW FALL. FOR THE HIGHER
ELEVATIONS...SNOW TOTALS SO FAR ARE TRICKY WITH THE WEST WINDS NOT
REGISTERING MORE THAN 4 TO 6 INCHES AROUND SUN VALLEY. TOTALS
THROUGH SATURDAY MORNING COULD BE 12 TO 16 INCHES. A SHARP HIGH
PRESSURE RIDGE BUILDS IN SATURDAY AFTERNOON AND SUNDAY TO BRING
RAPID CLEARING...BUT COOLER TEMPERATURES.

LONG TERM...SUN NIGHT THROUGH NEXT FRI NIGHT. STRONG UPPER LEVEL
RIDGE IN THE FIRST PART OF THIS PERIOD DOES GIVE WAY FOR SOME
CLOUDINESS ON MON/MON NIGHT AS A TROUGH PASSES TO THE NORTH. BUT
SIGNIFICANT PRECIPITATION DOES NOT RETURN UNTIL THU NIGHT.  NEARLY
CLEAR SKIES UNTIL THEN MEANS AFTERNOON HIGHS ABOUT 10 DEG F ABOVE
NORMAL.  CLEAR SKIES OVERNIGHT ARE STILL WARMER THAN NORMAL...BUT BY
ONLY ABOUT 5 DEG. WINDS UNDER THE HIGH WILL NOT BE SIGNIFICANT UNTIL
THE THU NIGHT TROUGH APPROACHES.  EVEN THE MOUNTAINS WILL BE SEEING
VERY LITTLE IN THE WAY OF ACCUMULATION. MESSICK

AVIATION...SKIES WILL CLOUD UP AGAIN DURING THE EARLY EVENING WITH
A FRONTAL PASSAGE.  THIS COULD SHUT DOWN KSUN DUE TO CIG
RESTRICTIONS...REALLY TOUCH AND GO FOR KSUN.  THE VALLEY AIRDROMES
WILL BE DEALING WITH STRONG WIND AND MARGINAL VFR CONDITIONS DURING
THE FRONTAL PASSAGE.  WITH A MORE WESTERLY DIRECTION EXPECTED FOR
THE STRONG WIND...KIDA SHOULD BE THE ONLY VALLEY AIRPORT TO HAVE A
POTENTIAL FOR TOO MUCH CROSS WIND COMPONENT. SHOWERS COULD BE HEAVY
AT TIMES...BUT ONLY KSUN HAS A THREAT OF SNOW DURING THE EARLY
EVENING.  OTHER LOCATIONS COULD CHANGE OVER TO SNOW BUT IT WOULD
OCCUR FAIRLY LATE AND AFTER NORMAL OPERATING HOURS.. MESSICK

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 8 AM MST SATURDAY IDZ017-021-022.

WIND ADVISORY UNTIL 8 AM MST SATURDAY IDZ019-020.

WINTER STORM WARNING UNTIL 5 AM MST SATURDAY IDZ018-019-023-031.

&&
Hazardous weather outlook, Dec 30, 5:04 AM MST, 15 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
504 AM MST FRI DEC 30 2011

IDZ018-019-023-031-311215-
SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-CARIBOU HIGHLANDS-
BIG AND LITTLE WOOD RIVER REGION-
504 AM MST FRI DEC 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WARNING REMAINS IN EFFECT ABOVE 7000 FEET. SNOWFALL
TOTALS WILL BE AROUND 12 TO 24 INCHES WITH LOCALLY HIGHER AMOUNTS
POSSIBLE. STRONG WINDS MAY CREATE BLOWING SNOW WHICH WILL REDUCE
VISIBILITY AND HIGH SNOWDRIFTS MAY BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STRONG WINDS WILL CONTINUE INTO SATURDAY MORNING OVER THE UPPER
SNAKE PLAIN...THEN TAPER OFF LATER IN THE DAY.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

IDZ024-025-032-311215-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
LOST RIVER/PAHSIMEROI-
504 AM MST FRI DEC 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

MODERATE SNOWFALL IS EXPECTED THROUGHOUT THE DAY TODAY ABOVE 7000
FEET.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

IDZ017-020>022-311215-
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-SOUTH CENTRAL HIGHLANDS-
504 AM MST FRI DEC 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

STRONG WINDS WILL DEVELOP LATE TONIGHT WITH WIND SPEEDS OF 30 TO
35 MPH GUSTING TO NEAR 45 MPH ACROSS MUCH OF THE SNAKE PLAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STRONG WINDS WILL CONTINUE INTO SATURDAY MORNING ACROSS THE SNAKE
PLAIN...THEN TAPER OFF IN THE AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

In the hours before

Special weather statement, Dec 30, 7:55 PM MST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
755 PM MST FRI DEC 30 2011

IDZ017-021-022-310400-
MINIDOKA ID-LINCOLN ID-BINGHAM ID-POWER ID-CASSIA ID-BANNOCK
ID-BLAINE ID-
755 PM MST FRI DEC 30 2011

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN BLAINE COUNTY IN CENTRAL IDAHO
  CASSIA COUNTY IN SOUTH CENTRAL IDAHO
  SOUTHEASTERN LINCOLN COUNTY IN SOUTH CENTRAL IDAHO
  MINIDOKA COUNTY IN SOUTH CENTRAL IDAHO
  NORTHWESTERN BANNOCK COUNTY IN SOUTHEAST IDAHO
  NORTHWESTERN POWER COUNTY IN SOUTHEAST IDAHO
  SOUTHWESTERN BINGHAM COUNTY IN SOUTHEAST IDAHO

UNTIL 900 PM MST

AT 748 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 22 MILES SOUTHEAST
OF CRATERS OF MOON TO 15 MILES NORTHWEST OF ROGERSON..AND MOVING EAST
AT 60 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
   PAUL...
   RUPERT...
   BURLEY... HEYBURN... PINGREE... SPRINGFIELD AND  STERLING...
   ABERDEEN...
   FORT HALL EAGLE LODGE... MARION AND  VIEW...
   FORT HALL CITY...
   AMERICAN FALLS AND  FORT HALL BUFFALO LODGE...

LAT...LON 4199 11427 4200 11429 4241 11429 4242 11409
      4251 11407 4254 11399 4254 11394 4276 11395
      4276 11405 4280 11407 4280 11434 4283 11437
      4320 11364 4317 11217 4198 11342
TIME...MOT...LOC 0255Z 271DEG 51KT 4314 11317 4235 11469

DMH

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 30, 7:55 PM MSTSpecial Weather StatementPIHCassia, Minidoka, Power65 min
Dec 30, 9:21 PM MSTSpecial Weather StatementPIHBannock, Bingham39 min

Nearby

Severe Thunderstorm Warnings in Idaho, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.